Topology-preserving conditions for 2D digital images under rigid transformations

Abstract : In the continuous domain R^n , rigid transformations are topology-preserving operations. Due to digitization, this is not the case when considering digital images, i.e., images defined on Z^n . In this article, we begin to investigate this problem by studying conditions for digital images to preserve their topological properties under all rigid transformations on Z^2 . Based on (i) the recently introduced notion of DRT graph, and (ii) the notion of simple point, we propose an algorithm for evaluating digital images topological invariance.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00838183
Contributor : Phuc Ngo <>
Submitted on : Monday, June 24, 2013 - 11:34:06 PM
Last modification on : Thursday, July 19, 2018 - 3:34:01 PM
Long-term archiving on : Wednesday, September 25, 2013 - 4:12:15 AM

File

article_hal.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Phuc Ngo, Nicolas Passat, Yukiko Kenmochi, Hugues Talbot. Topology-preserving conditions for 2D digital images under rigid transformations. Journal of Mathematical Imaging and Vision, Springer Verlag, 2014, 49 (2), pp.418-433. ⟨10.1007/s10851-013-0474-z⟩. ⟨hal-00838183v1⟩

Share

Metrics

Record views

230

Files downloads

111